# SDR SIMA20120802003

- Difficulty date: August 2, 2012
- Submitted: August 3, 2012
- Operation: Air carrier
- Aircraft: N661JA
- Make and model: Emb EMB-145LR
- Aircraft serial: 145766
- Aircraft time: 22,442 hours, 19,076 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Corroded
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION, FOUND THE EMERGENCY EXIT SIGN AT THE FORWARD CABIN CEILING, FORWARD FACING, LAMP INOPERATIVE.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED  EMERGENCY EXIT SIGN IAW AMM 33-50-15-000-801-A.  FOUND CORROSION ON ELECTRICAL PINS, CLEANED ELECTRICAL PINS AND REINSTALLED ELECTRICAL PINS AND FORWARD FACING AISLE EMERGENCY EXIT SIGN IAW AMM 33-50-15-400-801-A.  OPS CHECKED GOOD IAW AMM 33-50-15-710-001-A00.  NO FURTHER DEFECTS NOTED.  AIRCRAFT RETURNED TO SERVICE.
